# SDR SWAA2025060376710

- Difficulty date: May 31, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 62,254 hours, 37,487 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY EXTERIOR LIGHT IS INOP <[01].  REMOVED AND REPLACED LAMP ON L1 DOOR EMERGENCY LAMP (EXTERIOR) PER AMM 33-51-04.
